Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 17, Number 3  


Ordinary Differential Equations
The structure of the solutions of a two-dimensional periodic differential system. II
È. I. Grudo, L. A. Poplavskaya
395
Quasicanonical integrals
M. V. Dolov
411
Sufficient conditions for complete controllability of nonautonomous systems
G. K. Zakharov, M. M. Senyavin
423
Baire classes of functions and Lyapunov exponents. IV
V. M. Millionshchikov
431
Structure of the sequence function in the neighborhood of a separatrix cycle during perturbation of an analytic autonomous system on the plane
L. A. Cherkas
469

Partial Differential Equations
Inequalities for differential operators from algebraic polynomials on the sphere
G. V. Zhidkov
479
Continuous solutions of quasilinear hyperbolic systems with two independent variables
A. D. Myshkis, A. M. Filimonov
488
Some problems of optimal control for a nonlinear control system described by an oscillation equation
A. S. Sokhin
501

Numerical methods
Convergence of the method of summary approximation for a system of Vlasov equations
S. V. Bogomolov
510
A modification of the Ritz method for variational equations and its applications to boundary value problems with mixed boundary conditions
V. G. Litvinov
519
Difference schemes of any order of accuracy for second-order differential equations on the half-axis
V. L. Makarov, S. G. Gocheva
527
Perturbed iteration methods for determining $L$ generalized solutions of nonlinear operator equations
V. I. Meleshko
541

Short Communications
Asymptotic behavior of solutions of equations with deviating argument in Hilbert space
R. G. Aliev
558
The Cauchy system for nonlinear problems with two boundary conditions
E. A. Zagustina, R. È. Kalaba
562
The Riemann method for degenerating quasilinear hyperbolic equations of second order
N. P. Kulikov
566
Estimate of error of linearization of a nonlinear differential system in the critical case
V. N. Shchennikov
568
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021